Alert archive / Pennsylvania / River Flood Warnings in 2015
River Flood Warning 5, NWS State College, PA
NWS State College, PA issued this river flood warning at Jun 28, 2015, 12:47 AM EDT for Huntingdon County, Pennsylvania. It took effect at Jun 28, 2015, 1:00 AM EDT. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2015, 12:47 AM EDT (04:47 UTC)
- In effect from
- Jun 28, 2015, 1:00 AM EDT
- Expired
- Jun 28, 2015, 6:04 PM EDT
- In force
- 17 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Huntingdon County, PA
The radar
The State College radar (KCCX), 68 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Aughwick Creek at Shirleysburg (SLYP1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01564512, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
440
WGUS41 KCTP 280447
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1247 AM EDT SUN JUN 28 2015
...The National Weather Service in State College, PA has issued a
flood warning for the following rivers in Pennsylvania...
Aughwick Creek At Shirleysburg
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued by mid morning or as
conditions warrant.
&&
PAC061-281647-
/O.NEW.KCTP.FL.W.0005.150628T0500Z-150628T1743Z/
/SLYP1.1.ER.150628T0500Z.150628T0900Z.150628T1143Z.NO/
1247 AM EDT SUN JUN 28 2015
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Aughwick Creek At Shirleysburg
* until this afternoon...Or until the warning is cancelled.
* At 1 AM Sunday the stage was...9.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by after midnight
this morning and crest near 11.0 feet by early this morning. The
river will fall below flood stage later this morning.
* At 12.0 feet...Flood waters from Aughwick Creek cover portions of
Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley
Township.
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
rxr3 follow-up statements
114
WGUS81 KCTP 280736
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 AM EDT SUN JUN 28 2015
...The Flood Warning continues for the following rivers in
Pennsylvania...
Aughwick Creek At Shirleysburg
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued during the late morning or
as conditions warrant.
&&
PAC061-281936-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-150628T2300Z/
/SLYP1.1.ER.150628T0602Z.150628T0800Z.150628T1700Z.NO/
336 AM EDT SUN JUN 28 2015
The Flood Warning continues for
The Aughwick Creek At Shirleysburg.
* At 3 AM Sunday the stage was 10.4 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river will crest near 11.0 feet early this morning. The
river will fall below flood stage this afternoon.
* At 12.0 feet...Flood waters from Aughwick Creek cover portions of
Gilbo Road, Aughwick Mills Road and Keystone Road in Shirley
Township.
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
RXR734
WGUS81 KCTP 281441
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1041 AM EDT SUN JUN 28 2015
...The Flood Warning continues for the following rivers in
Pennsylvania...
Aughwick Creek At Shirleysburg
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued this afternoon.
&&
PAC061-290032-
/O.EXT.KCTP.FL.W.0005.000000T0000Z-150629T0032Z/
/SLYP1.1.ER.150628T0602Z.150628T1246Z.150628T1832Z.NO/
1041 AM EDT SUN JUN 28 2015
The Flood Warning continues for
The Aughwick Creek At Shirleysburg.
* At 10 AM Sunday the stage was 10.8 feet and falling.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* The river will continue falling to below flood stage by this
afternoon.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks.
Several homes are affected.
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$133
WGUS81 KCTP 282204
FLSCTP
evanegoFLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
604 PM EDT SUN JUN 28 2015
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Aughwick Creek At Shirleysburg
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
This is the final update for this product...as the creek has dipped
below flood stage and should continue to fall.
&&
PAC061-282234-
/O.CAN.KCTP.FL.W.0005.000000T0000Z-150629T0032Z/
/SLYP1.1.ER.150628T0602Z.150628T1246Z.150628T2120Z.NO/
604 PM EDT SUN JUN 28 2015
The Flood Warning is cancelled for
The Aughwick Creek At Shirleysburg.
* At 6 PM Sunday the stage was 9.9 feet and falling.
* The river fell below flood stage at 5 PM Sunday.
* Flood stage is 10.0 feet.
* The river will continue falling to 5.3 feet by Tuesday morning.
* At 10.0 feet...Aughwick Creek at Shirleysburg exceeds its banks.
Several homes are affected.
&&
LAT...LON 4038 7789 4036 7782 4030 7783 4023 7788
4025 7795 4032 7791
$$
EvanegoWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jun 27, 10:48 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 27, 10:48 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1048 PM EDT SAT JUN 27 2015 .SYNOPSIS... THE LOW PRESSURE AREA JUST TO THE NW OF THE STATE WILL MOVE VERY SLOWLY TO THE EAST/NORTHEAST TONIGHT AND SUNDAY. UNSEASONABLY COOL AND SHOWERY WEATHER WILL CONTINUE SUNDAY...THOUGH MOST OF THE SHOWERS WILL OCCUR ACROSS THE MOUNTAINS OF NORTHERN AND WESTERN PA. AN UPPER LEVEL TROUGH WILL REMAIN OVER EASTERN NORTH AMERICA FOR MUCH OF THE NEXT WEEK. TEMPERATURES WILL LIKELY BE BELOW NORMAL FOR MUCH OF THE TIME. && .NEAR TERM /UNTIL 8 AM SUNDAY MORNING/... HRRR HAS A FAIRLY GOOD HANDLE ON CURRENT RADAR TRENDS. NEWEST NAM AND RUC ALSO DO. THIS PUTS HIGH CONFIDENCE IN THE COMMON SOLUTION THAT THE AREA OF SHOWERS ALONG THE N-S FRONT PRESSING EASTWARD WILL CONTINUE TO PRESS EASTWARD. THE RAIN MAY STILL BE ENOUGH TO MAKE SOME FLOODING IF THE CURRENT RAINFALL RATES CONTINUE AND THE AREA OF SHOWERS SLOWS A BIT. SO...THE FLOOD WATCH REMAINS IN PLACE. THE BULK OF THE PRECIP SHOULD BE TO THE EAST OF THE SUSQ RIVER BY 06Z. THEREFORE...I DO NOT ENVISION ANY EXTENSION IN TIME. TWO RIVER POINTS ARE OF CONCERN AT THIS TIME...CAMP HILL AND SHIRLEYSBURG. WILL CONTINUE THE WARNING IN CAMP HILL AND TO MONITOR THE RISE ON THE AUGHWICK CREEK. SPRUCE CREEK IS FALLING AND SHOULD NOT RISE MUCH IF AT ALL FOR THE REST OF THE NIGHT DESPITE THE CURRENT LIGHT RAIN IN THAT BASIN. DRIER AIR TRIES TO MOVE IN FROM THE WEST. BUT THE UPSLOPE FLOW INTO THE ALLEGHENIES WILL MAKE IT DISMAL ON THE RIDGES WITH LOW CLOUDS AND NUMEROUS SHOWERS THROUGH THE NIGHT. && .SHORT TERM /8 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... SOME PCPN WILL LINGER ON SUNDAY ON THE BACKSIDE OF THE DEPARTING SYNOPTIC SCALE LOW...ESPECIALLY IN THE UPSLOPE REGIONS/HIGHER TERRAIN OF THE ALLEGHENIES WHERE A NORTH/SOUTH AREA OF ENHANCED MID LEVEL LAPSE RATES WILL BE LOCATED DURING THE AFTERNOON HOURS. QPF AMTS WILL BE ON THE LIGHT SIDE WITH LITTLE TO NO PCPN EXPECTED BY SUNDAY NIGHT AS DRIER AIR MOVES INTO THE AREA. TEMPERATURES WILL REMAIN BELOW NORMAL WITH USUALLY COLDER AREAS ALONG THE ALLEGHENY FRONT STRUGGLING TO CRACK 60F. HIGHS IN THE LOWER SUSQ WILL REACH 70-75F. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE UPPER LEVEL LOW THAT HAS BEEN BRINGING THE PRECIPITOUS WEATHER WILL CONTINUE TO MOVE EASTWARD...ROTATING AROUND A STRONGER CLOSED LOW SITUATED OVER HUDSON BAY. THESE SYSTEMS HAVE BEEN MODERATED BY A LARGE RIDGE THAT HAS BEEN PARKED OVER THE CENTRAL GREAT BASIN AND PACIFIC NORTHWEST. THAT RIDGE WILL BEGIN TO BREAK DOWN EARLY NEXT WEEK...AND A SERIES OF MID- LEVEL DISTURBANCES WILL EMANATE FROM THE QUASI-STATIONARY UPPER LEVEL LOW OVER THE HUDSON BAY. HOWEVER AS THESE TROUGHS ARE SHALLOWER...LESS MOISTURE SHOULD BE ASSOCIATED WITH THEM AND THEY SHOULD BE WEAKER ACCORDINGLY. NONETHELESS...THIS SERIES OF PERTERBATIONS WILL PROLONG THE PERSISTENT UNSETTLED/WET PATTERN THAT WE HAVE BEEN IN FOR THE LAST 30 DAYS OR SO. TEMPERATURES WILL START OUT WELL BELOW NORMAL ON SUNDAY BEFORE TRENDING BACK TO NORMAL THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION /03Z SUNDAY THROUGH THURSDAY/... WIDESPREAD MVFR WITH AREAS IFR CONDITIONS ACROSS CENTRAL PENNSYLVANIA. LLWS CONDITIONS WILL PERSIST FOR THE NEXT SEVERAL HOURS AT MOST AIRFIELDS...BUT WILL SEE THAT THREAT DIMINISH BEFORE 06Z AT ALL LOCATIONS. LOW PRESSURE IN NORTHEAST OHIO WILL SLOWLY DRIFT TO THE NORTHEAST ACROSS NORTHERN PENNSYLVANIA OVERNIGHT. OCCLUDED FRONT WILL SWING ACROSS CENTRAL PENNSYLVANIA TONIGHT...BUT LITTLE IMPROVEMENT IN CONDITIONS EXPECTED...ESPECIALLY IN THE CIGS. IN FACT...WITHOUT WINDS SIGNIFICANLY PICKING UP OVERNIGHT AND SOMEWHAT COOLER AIR MOVING IN...EXPECT LOWERING CIGS/VSBYS FOR A PERIOD OVERNIGHT. FOR SUNDAY...RESTRICTIONS OF MVFR WILL PERSIST OVER THE WEST AND NORTH...WITH IMPROVEMENT TO VFR IN EASTERN AIRFIELDS BY SUNDAY AFTERNOON. OUTLOOK... SUN...RESTRICTIONS MAINLY NW HALF OF PA. SCT SHOWERS. MON...GENERALLY VFR. TUE...MAINLY VFR...SOME POSSIBLE RESTRICTIONS NORTH AND WEST WED-THU...GENERALLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...LAMBERT/STEINBUGL LONG TERM...CERU/STEINBUGL AVIATION...JUNG
Hazardous weather outlook, Jun 28, 12:38 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1238 AM EDT SUN JUN 28 2015 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-290445- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 1238 AM EDT SUN JUN 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALIZED MINOR FLOODING EARLY TODAY WILL RESULT IN A FEW SECONDARY ROAD CLOSURES. SMALL STREAMS AND CREEKS NEAR BANKFULL WILL CREST EARLY TODAY WITH FALLING STAGES EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MS
In the hours before
Special weather statement, Jun 27, 8:56 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 856 PM EDT SAT JUN 27 2015 PAZ034>036-280130- BEDFORD PA-FRANKLIN PA-FULTON PA- 856 PM EDT SAT JUN 27 2015 ...THIS IS A SPECIAL WEATHER STATEMENT FOR BEDFORD...FRANKLIN...AND FULTON COUNTIES UNTIL 930 PM EDT... AT 856 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND GUSTS NEAR INGLESMITH...MOVING NORTHEAST AT 30 MPH. 50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL BE NEAR... BARNES GAP AND INGLESMITH AROUND 910 PM EDT. WARFORDSBURG AROUND 925 PM EDT. LOCUST GROVE AND NEEDMORE AROUND 930 PM EDT. THIS INCLUDES THE FOLLOWING INTERSTATES... INTERSTATE 70 FROM MILE MARKERS 148 TO 170. THE PENNSYLVANIA TURNPIKE NEAR MILE MARKER 162. LAT...LON 3972 7859 3999 7824 3985 7788 3972 7809 TIME...MOT...LOC 0056Z 231DEG 25KT 3966 7844 EVANEGO
Special weather statement, Jun 27, 9:29 PM EDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
929 PM EDT SAT JUN 27 2015
PAZ034>036-280200-
BEDFORD PA-FRANKLIN PA-FULTON PA-
929 PM EDT SAT JUN 27 2015
...THIS IS A SPECIAL WEATHER STATEMENT FOR BEDFORD...FRANKLIN...AND
FULTON COUNTIES UNTIL 1000 PM EDT...
AT 929 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND
GUSTS NEAR LOCUST GROVE...MOVING NORTHEAST AT 35 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER.
THIS SHOWER WILL BE NEAR...
NEEDMORE AROUND 940 PM EDT.
CRYSTAL SPRINGS AND BIG COVE TANNERY AROUND 945 PM EDT.
SALUVIA AROUND 955 PM EDT.
HARRISONVILLE...MCCONNELLSBURG AND SIDELING HILL REST AREA AROUND
1000 PM EDT.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 70 FROM MILE MARKERS 147 TO 170.
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 162 TO 178.
LAT...LON 3984 7844 4010 7812 3996 7775 3972 7821
3972 7828
TIME...MOT...LOC 0129Z 223DEG 29KT 3981 7825
EVANEGOSpecial weather statement, Jun 27, 9:59 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
959 PM EDT SAT JUN 27 2015
PAZ026-034-035-280245-
BEDFORD PA-FULTON PA-HUNTINGDON PA-
959 PM EDT SAT JUN 27 2015
...THIS IS A SPECIAL WEATHER STATEMENT FOR BEDFORD...FULTON...AND
HUNTINGDON COUNTIES UNTIL 1045 PM EDT...
AT 958 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND
GUSTS NEAR HARRISONVILLE...MOVING NORTH AT 35 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER.
THIS SHOWER WILL BE NEAR...
HARRISONVILLE AND SALUVIA AROUND 1005 PM EDT.
VALLEY-HI AROUND 1010 PM EDT.
SIDELING HILL REST AREA AND WELLS TANNERY AROUND 1015 PM EDT.
FORT LITTLETON AND WATERFALL AROUND 1020 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE BROAD TOP CITY...
COALMONT...SALTILLO...SHADE GAP AND THREE SPRINGS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 70 FROM MILE MARKERS 147 TO 152.
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 160 TO 187.
LAT...LON 3996 7830 4024 7819 4021 7776 4008 7784
4000 7792 3999 7792 3982 7806
TIME...MOT...LOC 0158Z 202DEG 29KT 3993 7810
EVANEGOSpecial weather statement, Jun 27, 10:21 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1021 PM EDT SAT JUN 27 2015 PAZ026-035-036-280245- FRANKLIN PA-FULTON PA-HUNTINGDON PA- 1021 PM EDT SAT JUN 27 2015 ...THIS IS A SPECIAL WEATHER STATEMENT FOR FRANKLIN...FULTON...AND HUNTINGDON COUNTIES UNTIL 1045 PM EDT... AT 1021 PM EDT...DOPPLER RADAR INDICATED A SHOWER WITH STRONG WIND GUSTS NEAR FORT LOUDON...MOVING NORTHEAST AT 25 MPH. 50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER. THIS SHOWER WILL BE NEAR... ST. THOMAS AROUND 1030 PM EDT. FANNETTSBURG AROUND 1040 PM EDT. WILLOW HILL...UPPER STRASBURG AND ROXBURY AROUND 1045 PM EDT. OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE ORRSTOWN. THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 182 TO 199. LAT...LON 3997 7802 4024 7776 4006 7753 3986 7793 TIME...MOT...LOC 0221Z 229DEG 23KT 3996 7793 EVANEGO
Local storm report, Jun 27, 10:58 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1058 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG CHANDLERS VALLEY 41.93N 79.30W
06/23/2015 WARREN PA CO-OP OBSERVER
TREES DOWN ACROSS NORTHERN WARREN COUNTY
0552 AM TSTM WND DMG 4 S CHERRY GROVE 41.64N 79.14W
06/23/2015 WARREN PA EMERGENCY MNGR
*** 1 FATAL, 4 INJ *** TREES DOWN ON A CAMPGROUND.
0600 AM TSTM WND DMG BRADFORD 41.96N 78.64W
06/23/2015 MCKEAN PA 911 CALL CENTER
TREE BLOCKING ROADWAY
0608 AM TSTM WND DMG 2 ENE CROSBY 41.76N 78.33W
06/23/2015 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
6.
0620 AM TSTM WND DMG 1 NNW DAHOGA 41.61N 78.73W
06/23/2015 ELK PA 911 CALL CENTER
TREES ACROSS ROADWAY
0621 AM TSTM WND DMG 1 E WHISTLETOWN 41.45N 78.71W
06/23/2015 ELK PA 911 CALL CENTER
TREES DOWN ACROSS ROADWAY.
0628 AM TSTM WND DMG JOHNSONBURG 41.49N 78.68W
06/23/2015 ELK PA 911 CALL CENTER
TREE DOWN.
0631 AM TSTM WND DMG ST. MARYS 41.43N 78.56W
06/23/2015 ELK PA 911 CALL CENTER
TREES DOWN.
0634 AM TSTM WND DMG 1 N CHRYSTAL 41.97N 78.03W
06/23/2015 POTTER PA 911 CALL CENTER
TREES DOWN ON 11 MILE ROAD.
0634 AM TSTM WND DMG 1 SE KEATING SUMMIT 41.70N 78.16W
06/23/2015 POTTER PA 911 CALL CENTER
TREES DOWN.
0637 AM TSTM WND DMG 1 SW HEBRON CENTER 41.87N 78.03W
06/23/2015 POTTER PA 911 CALL CENTER
TREES DOWN.
0639 AM TSTM WND DMG 3 SSW AUSTIN 41.60N 78.12W
06/23/2015 POTTER PA 911 CALL CENTER
TREES DOWN.
0658 AM TSTM WND DMG 2 NE DAVIS STATION 41.84N 77.55W
06/23/2015 TIOGA PA 911 CALL CENTER
TREES DOWN.
0658 AM TSTM WND DMG OLEONA 41.56N 77.70W
06/23/2015 POTTER PA 911 CALL CENTER
TREES AND WIRES DOWN.
0755 AM TSTM WND DMG ELIMSPORT 41.13N 77.01W
06/23/2015 LYCOMING PA 911 CALL CENTER
TREE DOWN.
0830 AM TSTM WND DMG LUTHERSBURG 41.05N 78.72W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
0842 AM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
0915 AM TSTM WND DMG ZION 40.92N 77.67W
06/23/2015 CENTRE PA UTILITY COMPANY
WIRES DOWN AND POWER OUTAGES IN ZION.
1128 AM TSTM WND DMG MAHAFFEY 40.88N 78.73W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
1216 PM TSTM WND DMG STATE COLLEGE 40.79N 77.86W
06/23/2015 CENTRE PA 911 CALL CENTER
TREES DOWN ON ROCK ROAD
1229 PM TSTM WND DMG 2 E BOALSBURG 40.77N 77.75W
06/23/2015 CENTRE PA PUBLIC
TREE DOWN ALONG LINDEN HALL ROAD
1235 PM TSTM WND DMG AARONSBURG 40.90N 77.45W
06/23/2015 CENTRE PA PUBLIC
MORE THAN 50 TREES DOWN...SOME ON WIRES
0105 PM TSTM WND DMG NORTHUMBERLAND 40.90N 76.79W
06/23/2015 NORTHUMBERLAND PA 911 CALL CENTER
TREES AND WIRES DOWN IN THE CITY OF NORTHUMBERLAND.
0335 PM TSTM WND DMG SHADE GAP 40.18N 77.87W
06/23/2015 HUNTINGDON PA NEWSPAPER
TREE DOWN ON WIRES
0405 PM HAIL SHIREMANSTOWN 40.22N 76.96W
06/23/2015 M1.00 INCH CUMBERLAND PA TRAINED SPOTTER
0415 PM HAIL GOLDSBORO 40.15N 76.75W
06/23/2015 M0.88 INCH YORK PA PUBLIC
HAIL REPORTED AT ETTERS
0437 PM FLASH FLOOD CARLISLE 40.20N 77.20W
06/23/2015 CUMBERLAND PA BROADCAST MEDIA
WATER RESCUE ON LINCOLN STREET. REPORTS OF NUMEROUS
WATER RESCUES IN THE CARLISLE AREA.
0500 PM TSTM WND DMG BLUE BALL 40.12N 76.05W
06/23/2015 LANCASTER PA TRAINED SPOTTER
TREES DOWN
0500 PM FUNNEL CLOUD BLUE BALL 40.12N 76.05W
06/23/2015 LANCASTER PA TRAINED SPOTTER
FUNNEL CLOUD REPORTED. CALLER SAID THE FUNNEL DID NOT
TOUCH DOWN.
0500 PM TSTM WND DMG SHREWSBURY 39.77N 76.68W
06/23/2015 YORK PA TRAINED SPOTTER
MULTIPLE TREES DOWN AND UPROOTED. ONE TREE ON CAR.
ESTIMATED 60 MPH WIND GUST.
0500 PM TSTM WND DMG EPHRATA 40.18N 76.18W
06/23/2015 LANCASTER PA TRAINED SPOTTER
TREES AND WIRES DOWN.
0500 PM TSTM WND DMG 2 W EPHRATA 40.18N 76.22W
06/23/2015 LANCASTER PA EMERGENCY MNGR
PARTIAL COLLAPSE OF A SHED AND PART OF A ROOF OFF A
DAIRY BARN
0502 PM TSTM WND DMG 1 W EPHRATA 40.18N 76.20W
06/23/2015 LANCASTER PA EMERGENCY MNGR
LOTS OF TREES DOWN...WITH ONE ON A ROOF
0510 PM TSTM WND DMG SE SEVEN VALLEYS 39.85N 76.77W
06/23/2015 YORK PA BROADCAST MEDIA
LOTS OF TREES DOWN
0510 PM TSTM WND DMG 4 NE STEWARTSTOWN 39.79N 76.54W
06/23/2015 YORK PA SOCIAL MEDIA
TREE DOWN ON GARAGE.
&&
EVENT NUMBER CTP1500188 CTP1500215 CTP1500183 CTP1500184 CTP1500185
CTP1500208 CTP1500209 CTP1500210 CTP1500203 CTP1500204 CTP1500205
CTP1500207 CTP1500206 CTP1500211 CTP1500212 CTP1500186 CTP1500187
CTP1500191 CTP1500192 CTP1500189 CTP1500190 CTP1500214 CTP1500193
CTP1500213 CTP1500194 CTP1500195 CTP1500196 CTP1500198 CTP1500199
CTP1500200 CTP1500202 CTP1500222 CTP1500223 CTP1500197 CTP1500201
EVANEGOLocal storm report, Jun 27, 10:59 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1059 PM EDT SAT JUN 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM NON-TSTM WND DMG BEDFORD 40.01N 78.50W
06/27/2015 BEDFORD PA 911 CALL CENTER
TREE ON WIRES IN BEDFORD TWP
0230 PM NON-TSTM WND DMG SOMERSET 40.01N 79.08W
06/27/2015 SOMERSET PA 911 CALL CENTER
TREES DOWN AROUND SOMERSET AND HOOVERSVILLE
0230 PM NON-TSTM WND DMG 1 N BREEZEWOOD 40.00N 78.24W
06/27/2015 BEDFORD PA 911 CALL CENTER
TREES DOWN IN EAST PROVIDENCE TWP
0600 PM FLOOD 2 N RAINSBURG 39.92N 78.52W
06/27/2015 BEDFORD PA 911 CALL CENTER
FLOODING CLOSED ROADWAY NEAR INTERSECTION OF STATE
ROUTE 2017 AND DIEHL ROAD IN COLERAIN TWP
0615 PM FLOOD 1 N NEW PARIS 40.12N 78.64W
06/27/2015 BEDFORD PA 911 CALL CENTER
CRISSMAN ROAD CLOSED BETWEEN ROUTE 96 AND ROUTE 56 DUE
TO FLOODING IN EAST ST CLAIR TWP
0730 PM NON-TSTM WND DMG MUNCY VALLEY 41.35N 76.60W
06/27/2015 SULLIVAN PA SOCIAL MEDIA
TREES AND WIRES DOWN ACROSS ROUTE 220
&&
EVENT NUMBER CTP1500217 CTP1500216 CTP1500218 CTP1500220 CTP1500221
CTP1500219
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:56 PM EDT | Special Weather Statement | CTP | Fulton | 34 min |
| Jun 27, 9:22 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Huntingdon | 6 hr |
| Jun 27, 9:29 PM EDT | Special Weather Statement | CTP | Fulton | 31 min |
| Jun 27, 9:59 PM EDT | Special Weather Statement | CTP | Fulton | 46 min |
| Jun 27, 10:21 PM EDT | Special Weather Statement | CTP | Franklin | 24 min |
Nearby
River Flood Warnings in Pennsylvania, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.